# SDR REXA97173

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AM
- Make and model: Saab SF340A
- Aircraft serial: 340A039
- Engine: Ge CT75A2
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Line
- Part number: 7275031503
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE WENT TO 931 DEGREES ON TAKEOFF ABORTED.  A/C SENT TO HANGER AND THEY FOUND CRACKED HIGH PRESSURE BLEED LINE.  (M)
